# SDR FDEA2021083082127

- Difficulty date: August 28, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 81,467 hours, 31,893 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Sparks
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, SELECTED WINDOW HEAT SWITCHED ON  AND IMMEDIATELY HAD RIGHT SIDE WINDOW PRODUCE LARGE  SPARK AND AND BEGIN SMOKING.  WINDOW SPIRAL HEAT CORD AND TEST WINDOW HEAT, BOTH  ACCOMPLISHED, ALSO REF AMM 30-41-00-5 FOR WINDOW HEAT TEST OK.
